# SDR DALA1202563118

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228201000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM -Y318 AT FR66 FASTENER HOLE CORRODED.  BLENDED CORROSION AREA IAW A319 SRM 51-74-00.  ORIG MATERIAL .165' L=1.455' W=1.145 D=0.039' FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED AND INSTALLED NEW FLOOR SUPPORT BEAM FR65 TO FR67 -Y318 IAW A319 SRM 51-42-11 AND TRM 53-21-01.  RETAIN FOR RECORDS.
